MathSciNet Relay Station
MathSciNet bibliographic data
MR2144326 (2006f:62020) 62E20 (60B12)
Matsak, Ī. K. Limit distributions of the extreme values of independent bounded random functions. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 71 (2004), 114--122; translation in Theory Probab. Math. Statist. No. 71 (2005), 129–138
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement